A Mixed Problem For Partial Differential Equations of Parabolic Type With Involution
DOI:
https://doi.org/10.58649/9vhfnj61Keywords:
Partial differential equations, parabolic equations, involution operator, mixed boundary value problem, Fourier method, eigenvalues, nonlocal problemsAbstract
This paper investigates a class of mixed boundary value problems for parabolictype partial differential equations incorporating an involution operator. We establish sufficient conditions ensuring the existence and uniqueness of classical solutions within an appropriate functional framework. Utilizing the method of separation of variables in conjunction with Fourier analysis, we construct explicit representations of solutions to the transformed problem. Our results contribute to the broader theory of differential equations with nonlocal features and offer insights into the analytical structure induced by the involution term.
References
M. Abdizhahan, G. Utelbaeva, Mixed boundary value problems for hyperbolic equations with involution, Eurasian Mathematical Journal, 10(2) (2019), 54–65.
A.A. Andreev, Boundary value problems for differential equations with deviating argument, Moscow: Nauka, (2004).
A.A. Andreev, M.A. Makarov, V.V. Karachik, Boundary value problems for equations with involution. Mathematical Notes, 79(5) (2006), 634–641.
A. Ashyralyev, A. Yildirim, M. Öztürk, On nonlocal boundary value problems for partial differential equations with involution, Journal of Nonlinear Sciences and Applications, 10(3) (2017), 1254–1265.
M.Sh. Burlutskaya, Classical solution of a mixed problem for a first-order differential equation with involution and periodic boundary conditions, Bulletin of the South Ural State University. Series: Mathematical Modelling, Programming and Computer Software, 7(3) (2014), 45–53.
M.Sh. Burlutskaya, Boundary value problems for hyperbolic differential equations with involution, Ufa Mathematical Journal, 11(4) (2019), 77–89.
A. Cabada, Green’s Functions in the Theory of Ordinary Differential Equations, Springer, (2016).
T. Carleman, Sur la théorie des équations intégrales et ses applications, Uppsala: Almqvist & Wiksell, (1932).
K.M. Furati, M. Kirane, Y. Laskri, Existence and uniqueness for a class of parabolic equations with involution, Electronic Journal of Differential Equations, 16 (2014), 1–12.
V.V. Karachik, A. Sarsenbi, B.K. Turmetov, Solvability of nonlocal boundary value problems for Poisson-type equations, Boundary Value Problems, 1 (2019), 1–15.
N.K. Karapetiants, S.G. Samko, Equations with Involutive Argument, Rostov University Press, (2001).
M. Kirane, S. Malik, A. Alsaedi, Inverse problems for fractional differential equations with involution, Fractional Calculus and Applied Analysis, 15(4) (2012), 585–602.
M. Kirane, B. Torebek, A. Sarsenbi, On the solvability of differential equations with involution, Electronic Journal of Qualitative Theory of Differential Equations, 41 (2016), 1–15.
G.S. Litvinchuk, Boundary Value Problems and Singular Integral Equations with Shift, Moscow: Nauka, (1977).
B. Torebek, A. Sarsenbi, M. Kirane, Direct and inverse problems for a time-fractional diffusion equation with involution, Journal of Inverse and Ill-posed Problems, 25(6) (2017), 767–784.
J. Wiener, Generalized Solutions of Functional Differential Equations, World Scientific, (1993).
U. Yarka, B. Torebek, B. Turmetov, Fractional differential equations with nonlocal involution and associated inverse problems, Mathematical Methods in the Applied Sciences, 43(13) (2020), 7701–7716.
Downloads
Published
Data Availability Statement
No datasets were generated or analysed during the current study.
Issue
Section
License
Articles published in Journal of Modern Mathematical Studies are distributed under the Creative Commons Attribution 4.0 International License (CC BY 4.0). Authors retain copyright and grant the journal the right of first publication.